The stability analysis of a system with two delays

Creative Commons License

Erman S., Sevindir H. K., DEMİR A.

Boundary Value Problems, vol.2018, no.1, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2018 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1186/s13661-018-1024-9
  • Journal Name: Boundary Value Problems
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Keywords: Stability analysis, Delay differential equations, Multiple delays
  • Istanbul Medipol University Affiliated: Yes


This paper presents new results of stability analysis for a linear system with two delays. We attempt to determine the asymptotic stability regions of the system in a parameter space by using D-partition method. Moreover, some stability and instability conditions in terms of coefficient inequalities have been obtained for the system.